# SDR UPS99230018

- Difficulty date: June 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N207UP
- Make and model: Boeing 727247
- Aircraft serial: 21699
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C JACK STAND COMPARTMENT SURROUNDING STRUCTURE IS CRACKED AND DENTED LBL 11 TO LBL 17.  REMOVED CRACKED ANGLE.  FABRICATED AND INSTALLED NEW ANGLE.  WORK DONE IAW SRM'S 51-30-2, 53-10-1, 51-30-5 AND 51-10-2.
